# SDR DALA2022091306066

- Difficulty date: September 13, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 87,876 hours, 40,151 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3244 -ATO- AT THROTTLE UP DUE A BRAKES HOT ECAM MESSAGE CAUSED #3 BRAKE. CORRECTIVE ACTION: AIRCRAFT JACKED AND WHEEL SPUN. NO TROUBLE FOUND. OK FOR CONTINUED SERVICE. (7877578)
